Ústav teorie informace a automatizace

Jste zde

Bibliografie

Vadym Omelchenko

  1. Kaňková Vlasta, Omelchenko VadymStochastic optimization problems with second order stochastic dominance constraints via Wasserstein metric , Kybernetika vol.54, 6 (2018), p. 1231-1246, 19th Joint Czech -German-Slovak Conference on Mathematical Methods in Economy and Industry (MMEI), (Jindřichův Hradec, CZ, 20180604) [2018] Download
  2. Omelchenko VadymParameter estimation of sub-Gaussian stable distributions , Kybernetika vol.50, 6 (2014), p. 929-949 [2014] Download
  3. Omelchenko VadymBehavior and Convergence of Wasserstein Metric in the Framework of Stable Distributions , Bulletin of the Czech Econometric Society vol.2012, 30 (2012), p. 124-138 [2012] Download

  1. Omelchenko VadymElliptical Stable Distributions , Mathematical Methods in Economics 2010 , Eds: Houda Michal, Friebelova Jana, Mathematical Methods in Economics 2010, (České Budějovice, CZ, 08.09.2010-10.09.2010) [2010] Download
07.01.2019 - 08:39